New examples of Moser–Bernstein type problems for some nonlinear elliptic partial differential equations arising in geometry
MetadataShow full item record
AuthorRomero Sarabia, Alfonso
Finnish Mathematical Society
Romero, A., Rubio, R. M., & Salamanca, J. J. (2021). New examples of Moser–Bernstein type problems for some nonlinear elliptic partial differential equations arising in geometry. Annales Fennici Mathematici, 46(2), 781–794. Retrieved from https://afm.journal.fi/article/view/110589
A family of nonlinear partial differential equations of divergence form is considered. Each one is the Euler–Lagrange equation of a natural Riemaniann variational problem of geometric interest. New uniqueness results for the entire solutions of these equations on a parabolic Riemaniann manifold of arbitrary dimension are given. In particular, several Moser–Bernstein type theorems are proved.